# SDR UIEA01004

- Difficulty date: January 25, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N507MC
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65B665015
- Condition: Corroded
- Location: Wing
- Part time: 90,204 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE RECENT C-CHECK, THE REAR SPAR (OUTSIDE SURFACE) WAS FOUND CORRODED IN THE VICINITY OF THE NR 2 INBOARD FUELING VALVE MOUNT BOLT HOLES AT WS 562.50.  FUELING EQUIPMENT AND MOUNT BOLT REMOVED.  AREA REWORKED BY SPOT FACING CORRODED AREA, BLENDED, TREATED AND FINISHED PER BOEING TELEX.  FUELING EQUIPMENT AND MOUNT HARDWARE REINSTALLED.  (M)
